# SDR VNAA202409110012

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670358252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER - TO- FRAME CLEAT AT STRINGER 20R, F.S.349.00 IS CORRODED.   REMOVED AND REPLACED CLEAT I.A.W. CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
